# SDR SWAA2021081691632

- Difficulty date: July 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FORWARD SHIELD CRACKED ; / [01] LOCATED FASTER HOLES IAW SRM 51-40-02.; [02] LOCATED FASTENER HOLES IAW SRM 51-40-02; [03] REMOVED AND REPLACED FWD SHIELD PER SRM 51-40-02; [04] INSPECTED WORK PERFORMED
